# SDR SWAA960815

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

AFTER TAKEOFF,  CAPT AIRSPEED INDICATOR ROLLED BACK CAUSING STALL AND WINDSHEAR WARNING.  AIRSPEED THEN WENT TO MAX SCALE WITH STICK SHAKER ACTIVATION.  AIRCRAFT RETUNED TO PHX AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND REPLACED CAPT ADC, PERFORMED PITOT STATIC LEAK CHECK AND DFCS BITE CHECK PER BOEING M/M.
